# SDR ARWA20020903

- Difficulty date: September 7, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 72,678 hours, 29,803 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20671570157
- Part serial: 4421
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 RADAR ON CAPTAIN'S SIDE WILL NOT PAINT GROUND RETURNS OR WEATHER.  NR 2 RADAR ON FIRST OFFICER'S SIDE WILL NOT PAINT GROUND RETURN OR WEATHER AND RADAR SPIKES.  AIRCRAFT RETURNED TO DEPARTING BASE.   REMOVED AND REPLACED NR 2 RADAR TRANSCEIVER IAW MM 34-00.  PERFORMED OPERATIONAL CHECK SYSTEM IAW MM 34-41-0; FOUND NORMAL.  REMOVED AND REPLACED RADAR CONTROL PANEL SELECTOR IAW MM 34-41-0.  OPERATIONS CHECKED BOTH POSITIONS, FOUND NORMAL IAW MM 34-41-0.  AIRCRAFT RETURNED TO SERVICE.
